Many people get much needed relief when using multi-symptom or combination over-the-counter (OTC) products, particularly multi-symptom cold medicines. These medicines often contain different medicines to treat cough, fever, congestion, and discomfort. But there are several safety issues with multi-symptom and combination products, particularly when consumers don’t realize that a particular medicine—say aspirin or acetaminophen—is one of several ingredients in the product. To learn more about how to take multi-symptom and combination products safely or when to avoid their use. This section contains a review of safety issues with OTC multi-symptom and combination products and provides safety tips for when taking acetaminophen-containing products or aspirin/aspirin-like products.